# SDR DALA1141909227

- Difficulty date: February 15, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0026
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT CARGO FS 1053-1204 RT CARGO TRACK CORRODED.  REPLACED CARGO TRACK PER MD90 SRM 51-00-00.
